# SDR NACA2023070800001

- Difficulty date: July 8, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,868 hours, 14,780 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE START, GOT A R ENG PRV EICAS MESSAGE. MSG DISAPPEARED WHEN BOTH ENGINES STARTED. STATUS MESSAGE REMAINED. PERFORMED FIM 36-10 FT 848 , FOUND BROKEN TERMINAL AT PRV STUD A. REMOVED AND REPLACED TERMINAL IAW B767 SWM 20-24-36, CHECK GOOD. NO R ENG PRV EICAS MSG DISPLAYED.
